R. M. Adin, F. Brenti, and Y. Roichman, Descent Numbers and Major Indices for the Hyperoctahedral Group, Advances in Applied Mathematics, vol.27, issue.2-3, pp.2-3, 2001.
DOI : 10.1006/aama.2001.0731

M. Barnabei, F. Bonetti, and M. Silimbani, The descent statistic on involutions is not log-concave, European Journal of Combinatorics, vol.30, issue.1, 2008.
DOI : 10.1016/j.ejc.2008.03.003

W. H. Burge, Four correspondences between graphs and generalized young tableaux, Journal of Combinatorial Theory, Series A, vol.17, issue.1, pp.12-30, 1974.
DOI : 10.1016/0097-3165(74)90024-7

URL : http://doi.org/10.1016/0097-3165(74)90024-7

I. M. Gessel and C. Reutenauer, Counting permutations with given cycle structure and descent set, Journal of Combinatorial Theory, Series A, vol.64, issue.2, pp.135-139, 1972.
DOI : 10.1016/0097-3165(93)90095-P

V. J. Guo and J. Zeng, The Eulerian distribution on involutions is indeed unimodal, Journal of Combinatorial Theory, Series A, vol.113, issue.6, pp.1061-1071, 2006.
DOI : 10.1016/j.jcta.2005.10.002

URL : https://hal.archives-ouvertes.fr/hal-00018802

D. E. Knuth, The art of computer programming Sorting and searching, 1998.

C. Krattenthaler, Growth diagrams, and increasing and decreasing chains in fillings of Ferrers shapes, Advances in Applied Mathematics, vol.37, issue.3, pp.404-431, 2006.
DOI : 10.1016/j.aam.2005.12.006

M. Lothaire, Algebraic combinatorics on words, Encyclopedia of Mathematics and its Applications 90, 2002.

R. W. Robinson, Counting arrangements of bishops, Proc. Fourth Australian Conf, pp.198-214, 1975.
DOI : 10.4153/CJM-1955-021-8

M. P. Schützenberger, Quelques remarques sur une Construction de Schensted., MATHEMATICA SCANDINAVICA, vol.12, pp.117-128, 1963.
DOI : 10.7146/math.scand.a-10676

J. R. Stembridge, Canonical bases and self evacuating tableaux, Duke Math, J, vol.86, issue.3, pp.585-606, 1996.

V. Strehl, Symmetric Eulerian distributions for involutions, Séminaire Lotharingien Combinatoire 1, 1980.